# SDR HNAA2021042700163

- Difficulty date: April 26, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 37,996 hours, 33,835 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Unserviceable
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE SMELL IN FLIGHT DECK AND CABIN, WITH PACK 1 ON, AND SHORTLY AFTER CABIN TEMPERATURE INCREASED RAPIDLY. (CREW REPORTED SMELL IMPROVED BEFORE GETTING STARTED WITH QRH AND TURNING OFF RECIRCE FAN). MAINTENANCE: UPON FURTHER INSPECTION FOUND AIR CYCLE MACHINE TO BE UNSERVICEABLE REMOVED AIR CYCLE MACHINE IAW AMM 21-51-03.  INSTALLED ACM IAW AMM 21-51-03-400-801-A R&R HEAT EXCHANGER IAW AMM 21-51-02 OPS CHECK AND LEAK CHECK GOOD OK FOR SERVICE.
